# SDR RAIA201810080006

- Difficulty date: October 8, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN IS CRACKED UNDER AND AROUND AFT DRAIN MAST BASE AT FRAME 75. COMPLIED WITH ETD2018-145-106290.
